zbMATH — the first resource for mathematics

The Helgason Fourier transform for homogeneous vector bundles over compact Riemannian symmetric spaces – the local theory. (English) Zbl 1060.43004
From the author’s summary: The Helgason Fourier transform on noncompact Riemannian symmetric spaces \(G/K\) is generalized to the homogeneous vector bundles over the compact dual spaces \(U/K.\) The scalar theory on \(U/K\) was considered by Sherman (the local theory for \(U/K\) of arbitrary rank, and the global theory for \(U/K\) of rank one). In this paper we extend the local theory of Sherman to arbitrary homogeneous vector bundles on \(U/K.\) For \(U/K\) of rank one we also obtain a generalization of the Cartan-Helgason theorem valid for any \(K\)-type.

43A85 Harmonic analysis on homogeneous spaces
42C15 General harmonic expansions, frames
22E46 Semisimple Lie groups and their representations
Full Text: DOI
[1] Camporesi, R., The helgason Fourier transform for homogeneous vector bundles over Riemannian symmetric spaces, Pacific J. math., 179, 263-300, (1997) · Zbl 0871.43006
[2] R. Camporesi, A generalization of the Cartan-Helgason theorem for Riemannian symmetric spaces of rank one, Pacific J. Math., to appear. · Zbl 1100.43004
[3] Helgason, S., Groups and geometric analysis, (1984), Academic Press New York
[4] S. Helgason, Geometric Analysis on Symmetric Spaces, Mathematical Surveys and Monographs, vol. 39, American Mathematical Society, Providence, RI, 1994. · Zbl 0809.53057
[5] Knapp, A.W., Representation theory of semisimple groups, an overview based on examples, (1986), Princeton University Press Princeton, NJ · Zbl 0604.22001
[6] B. Kostant, A branching law for subgroups fixed by an involution and a noncompact analogue of the Borel-Weil theorem, “Noncommutative harmonic analysis”, 291-353, Progress in Mathematics, vol. 220, Birkhäuser, Boston, MA, 2004. · Zbl 1162.17304
[7] Sherman, T., The helgason Fourier transform for compact Riemannian symmetric spaces of rank one, Acta math., 164, 73-144, (1990) · Zbl 0707.43001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.